# SDR SWAA2022021717739

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER AT BS 663 LBL 28 HAS CHAFFING DAMAGE / REMOVED AND REPLACED FAIRING FORMER AT BS 663 LBL 28 IAW SRM 51-40-02-0G-0 AND DWG 111A1000
